On Differential Equations in lie Algebroids
Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 117-127 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1995_44_a17,
     author = {Apostolos N. Nikolopoulos},
     title = {On {Differential} {Equations} in lie {Algebroids}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {117--127},
     year = {1995},
     volume = {44},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1995_44_a17/}
}
TY  - JOUR
AU  - Apostolos N. Nikolopoulos
TI  - On Differential Equations in lie Algebroids
JO  - Μαθηματική Επιθεώρηση
PY  - 1995
SP  - 117
EP  - 127
VL  - 44
UR  - http://geodesic.mathdoc.fr/item/MR_1995_44_a17/
LA  - gr
ID  - MR_1995_44_a17
ER  - 
%0 Journal Article
%A Apostolos N. Nikolopoulos
%T On Differential Equations in lie Algebroids
%J Μαθηματική Επιθεώρηση
%D 1995
%P 117-127
%V 44
%U http://geodesic.mathdoc.fr/item/MR_1995_44_a17/
%G gr
%F MR_1995_44_a17
Apostolos N. Nikolopoulos. On Differential Equations in lie Algebroids. Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 117-127. http://geodesic.mathdoc.fr/item/MR_1995_44_a17/